# SDR DALA2025012100502

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 60,655 hours, 27,748 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Condition: Faulted
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5656 -DIV/DE- TO ATL DUE TO TAT PROBE MESSAGE. CORRECTIVE ACTION: REPLACED TAT PROBE CURRENT SENSE RELAY K410.
